# SDR SWIA2018410315193

- Difficulty date: October 17, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N156SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000557
- Aircraft time: 7,117 hours, 3,992 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

822ARW PANEL HAS CRACK IN COMPOSITE.(C-CHECK) RO: 10/25/2018.  REPAIRED AND TOUCHED UP PAINT ON PANEL 822ARW IN REFERENCE TO AMM 50-31-00.
